Alert archive / California / Wind Advisories in 2010

Wind Advisory 5, NWS San Francisco Bay Area, CA

April 4, 20105 counties in California

NWS San Francisco Bay Area, CA issued this wind advisory at Apr 4, 2010, 3:59 AM PDT for 5 counties in California. It took effect at Apr 4, 2010, 12:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2010, 3:59 AM PDT (10:59 UTC)
In effect from
Apr 4, 2010, 12:00 PM PDT
Expired
Apr 4, 2010, 7:55 PM PDT
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 68 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 11.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2010-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2010-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WWUS76 KMTR 041059
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
359 AM PDT SUN APR 4 2010

CAZ505-507-509-511-512-041900-
/O.NEW.KMTR.WI.Y.0005.100404T1900Z-100405T0300Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
359 AM PDT SUN APR 4 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS
EVENING FOR THE COASTAL NORTH BAY...THE SAN FRANCISCO PENINSULA
COAST...AND FOR ELEVATIONS ABOVE 1000 FEET IN THE SAN FRANCISCO
BAY AREA.

A VIGOROUS LATE SEASON STORM SYSTEM WILL PRODUCE STRONG AND GUSTY
WINDS ACROSS THE REGION ON SUNDAY AFTERNOON AND EVENING. 

* TIMING: SOUTH WINDS WILL INCREASE THROUGH THE AFTERNOON HOURS
  AND BE STRONGEST LATE SUNDAY AFTERNOON AND EARLY SUNDAY EVENING.
  WINDS WILL DECREASE BY LATE SUNDAY EVENING.

* WINDS: SUSTAINED WIND SPEEDS OF 20 TO 30 MPH ARE LIKELY BY LATE
  AFTERNOON...ALONG WITH WIND GUSTS AS HIGH AS 50 MPH. STRONGEST
  WINDS WILL BE NEAR THE OCEAN AND IN THE HILLS.

* IMPACTS: DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DYKEMA
2 follow-up statements
499 
WWUS76 KMTR 041837
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1137 AM PDT SUN APR 4 2010

CAZ505-507-509-511-512-050300-
/O.CON.KMTR.WI.Y.0005.100404T1900Z-100405T0300Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
1137 AM PDT SUN APR 4 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE COASTAL NORTH BAY...THE SAN FRANCISCO PENINSULA COAST...AND
FOR ELEVATIONS ABOVE 1000 FEET IN THE SAN FRANCISCO BAY AREA.

A STRONG LATE SEASON COLD FRONTAL PASSAGE WILL PRODUCE STRONG AND
GUSTY WINDS ACROSS THE REGION THIS AFTERNOON AND EVENING.

* TIMING: SOUTH WINDS WILL INCREASE THROUGH THE AFTERNOON HOURS
  AND BE STRONGEST LATE THIS AFTERNOON THROUGH EARLY THIS EVENING.
  WINDS WILL TURN WEST AND DECREASE BY LATE SUNDAY NIGHT.

* WINDS: SUSTAINED WIND SPEEDS OF 20 TO 30 MPH ARE LIKELY BY 
  LATE AFTERNOON...ALONG WITH WIND GUSTS AS HIGH AS 50 MPH. 
  STRONGEST WINDS WILL BE NEAR THE OCEAN AND IN THE HILLS. 

* IMPACTS: DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. WINDS
  OF THIS MAGNITUDE CAN BRING DOWN TREES AND POWER LINES...CAUSING
  POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
RWW
190 
WWUS76 KMTR 050255
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
755 PM PDT SUN APR 4 2010

CAZ505-507-509-511-512-050400-
/O.CAN.KMTR.WI.Y.0005.000000T0000Z-100405T0300Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY MOUNTAINS-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
755 PM PDT SUN APR 4 2010

...WIND ADVISORY IS ALLOWED TO EXPIRE AT 8 PM TONIGHT...

WINDS HAVE SUBSIDED BELOW ADVISORY LEVELS IN THE NORTH BAY. GUSTY
WINDS OVER THE EAST AND SOUTH BAY COUNTIES ARE EXPECTED SUBSIDE LATER
ON THIS EVENING. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO
EXPIRE THIS EVENING.

$$
CANEPA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:45 AM PDT, 14 minutes earlier.

Area forecast discussion, Apr 4, 3:45 AM PDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
345 AM PDT SUN APR 4 2010

.DISCUSSION...AS OF 3:45 AM PDT SUNDAY...A VIGOROUS LATE SEASON
STORM WILL WILL PRODUCE STRONG GUSTY WINDS AND A BRIEF PERIOD OF
HEAVY RAIN THIS AFTERNOON AND EVENING....FOLLOWED BY COLD SHOWERS
AND POSSIBLE THUNDERSTORMS LATER TONIGHT AND INTO MONDAY. THE WEATHER
ACROSS OUR AREA TODAY THROUGH TOMORROW WILL BE MORE TYPICAL OF
FEBRUARY THAN THE FIRST WEEK IN APRIL.

CURRENT SATELLITE IMAGERY SHOWS A POTENT STORM SYSTEM OFF THE COAST
OF THE PAC NW...DROPPING SE TOWARD THE CALIFORNIA COAST. MID AND HIGH
LEVEL CLOUDS HAVE BEGUN TO SPREAD OVER THE AREA EARLY THIS MORNING.
CLOUDS WILL CONTINUE TO LOWER AND THICKEN OVER THE NEXT SEVERAL
HOURS...BUT PRECIPITATION IS EXPECTED TO HOLD OFF UNTIL AFTER
SUNRISE. LATEST NAM AND GFS OUTPUT INDICATE LIGHT RAIN WILL SPREAD
INTO THE NORTH BAY THIS MORNING...AND POSSIBLY INTO COASTAL AREAS
SOUTH OF SAN FRANCISCO AS WELL. BUT FOR THE REMAINDER OF THE FORECAST
AREA...THIS MORNING WILL BE DRY WITH RELATIVELY LIGHT WINDS.
CONDITIONS WILL CHANGE QUICKLY DURING THE AFTERNOON AS A ROBUST COLD
FRONT APPROACHES FROM THE NORTHWEST. RAIN WILL SPREAD TO THE
SOUTHEAST ACROSS THE REMAINDER OF THE SF BAY AREA DURING THE
AFTERNOON AND INTO THE MONTEREY BAY AREA BY LATE AFTERNOON OR EARLY
EVENING. BOTH RAIN RATES AND WIND SPEEDS WILL RATCHET UP AHEAD OF THE
COLD FRONT LATER THIS AFTERNOON. RAIN WILL LIKELY BE HEAVY FOR A
SHORT WHILE JUST PRIOR TO FRONTAL PASSAGE. IN ADDITION...WIND GUSTS
AS HIGH AS 40 TO 50 MPH ARE POSSIBLE ALONG THE OCEAN AND IN THE HILLS
OF THE SF BAY AREA FOR A SHORT TIME PRIOR TO FRONTAL PASSAGE. BASED
ON CURRENT MODEL PROJECTIONS...THE STRONGEST WINDS AND HEAVIEST RAIN
WILL OCCUR DURING MID AFTERNOON IN THE NORTH BAY...LATE AFTERNOON AND
EARLY EVENING ACROSS THE REST OF THE SF BAY AREA...AND DURING THE
EARLY TO MID EVENING HOURS IN THE MONTEREY BAY AREA. A WIND ADVISORY
WILL BE ISSUED FOR PORTIONS THE NORTH BAY COAST...SAN FRANCISCO
PENINSULA COAST...AND ELEVATIONS ABOVE 1000 FEET IN THE SF BAY AREA.
THE ADVISORY WILL BE VALID FROM NOON UNTIL 8 PM THIS EVENING. WIND
SPEEDS ARE NOT EXPECTED TO BE AS HIGH FARTHER TO THE SOUTH.

SATELLITE SHOWS A LOT OF COLD AIR WEST OF 130W EARLY THIS MORNING...
AND THIS COLD AIRMASS WILL DROP SE INTO NORTHERN CA TONIGHT. SNOW
LEVELS COULD DROP AS LOW AS 2500 FEET ACROSS THE NORTH AND EAST BAY
OVERNIGHT. MOST OF THE SIGNIFICANT PRECIP WILL HAVE ENDED BY THE
TIME SNOW LEVELS DROP THAT LOW AND SO SNOW ACCUMULATIONS ON BAY
AREA PEAKS SHOULD BE MINIMAL. ALL OF THAT COLD AIR SPILLING ACROSS
THE AREA WILL STEEPEN LAPSE RATES ENOUGH TO PRODUCE AT LEAST A
SLIGHT CHANCE OF THUNDERSTORMS. MODELS SHOW THE MOST UNSTABLE
AIRMASS WILL BE OVER THE COASTAL WATERS AND ADJACENT LAND
ZONES AND SO THUNDERSTORM CHANCES LATER TONIGHT AND MONDAY HAVE
BEEN CONFINED TO THOSE AREAS.

BOTH THE NAM AND GFS INDICATE ONLY SCATTERED SHOWERS JUST BEHIND
THE COLD FRONT OVERNIGHT...BUT THEN MORE WIDESPREAD SHOWER
ACTIVITY ON MONDAY AS A SHORTWAVE ARRIVES FROM THE NORTHWEST. SOME OF
THESE SHOWERS WILL LIKELY CONTAIN SMALL HAIL.

A FEW SHOWERS MAY LINGER INTO EARLY MONDAY EVENING...BUT THEN A
DRIER AND MORE STABLE AIRMASS WILL MOVE IN AND SKIES WILL BECOME
MOSTLY CLEAR BY TUESDAY MORNING. EARLY MORNING TEMPERATURES ON
TUESDAY MORNING WILL BE VERY COOL FOR THIS TIME OF YEAR...DIPPING
INTO THE MID 30S IN THE COOLEST VALLEYS.

A WARMING TREND IS FORECAST FROM TUESDAY INTO WEDNESDAY AS A RIDGE
OF HIGH PRESSURE BUILDS IN OVER CALIFORNIA. IN FACT...BY WEDNESDAY...
TEMPERATURES MAY CLIMB A BIT ABOVE NORMAL...AFTER LANGUISHING
BELOW NORMAL FOR SEVERAL DAYS. TEMPS WILL THEN LIKELY COOL BACK A FEW
DEGREES ON THURSDAY AS AS WEAK UPPER TROUGH MOVES INLAND ACROSS THE
PAC NW AND FLATTENS THE RIDGE SOMEWHAT.

THE MODELS CONTINUE TO STRUGGLE WITH THE LAST FEW DAYS OF THE
EXTENDED FORECAST. DURING THE PAST FEW DAYS THE ECMWF AND GFS HAVE
CONSISTENTLY INDICATED A COLD WEATHER SYSTEM WILL ARRIVE SOMEWHERE
ALONG OR NEAR THE WEST COAST BY NEXT WEEKEND AND THAT TEMPERATURES
WILL COOL. BUT THERE HAVE BEEN SEVERAL DIFFERENT VARIATIONS ON THE
EXACT TRACK...CONFIGURATION...AND MOISTURE CONTENT OF THAT SYSTEM.
RECENT MODEL RUNS ARE TRENDING TOWARD A LOWER POTENTIAL FOR RAIN
ACROSS OUR REGION NEXT WEEKEND...YET A CHANCE STILL EXISTS.

&&

.AVIATION DISCUSSION...AS OF 5:30 PM PDT SATURDAY...A FEW CLOUDS
LINGER OVER THE AREA THIS AFTERNOON BUT OVERALL A DRYING TREND IS
UNDERWAY. A RECOVERY IN HUMIDITIES MUCH LATER TONIGHT IS NOTED IN THE
LATEST MODEL FORECASTS WHICH IN ADDITION TO LOW LEVEL COOLING COULD
CAUSE LOW CLOUDS TO REDEVELOP. MEANWHILE MID LEVEL CLOUDS AHEAD OF
THE NEXT UPPER LEVEL TROUGH WILL ARRIVE LATE TONIGHT AND SUNDAY.
RAIN IS FORECAST TO DEVELOP SUNDAY AFTERNOON.

VICINITY OF KSFO...VFR TONIGHT. INCREASING LOW CLOUDS BY SUNDAY
MORNING. MVFR CONDITIONS SUNDAY WITH RAIN DEVELOPING.

KSFO BRIDGE APPROACH...SAME AS SFO

MRY BAY AREA TERMINALS...VFR TONIGHT. INCREASING LOW CLOUDS BY
MIDNIGHT. RAIN DEVELOPING SUNDAY AFTERNOON AND EVENING.

PROPOSED POLICY CHANGE...EFFECTIVE 15Z TUESDAY APRIL 6TH 2010 THE
SAN FRANCISCO BAY AREA OFFICE AT MONTEREY WILL BEGIN 3-HOURLY TAF
ISSUANCES FOR KSFO. THESE INTERMEDIATE TAFS AT 03Z...09Z...15Z...
AND 21Z WILL BE ISSUED AS AMENDMENTS TO THE TAFS ISSUED AT 00Z...
06Z...12Z...AND 18Z. THE INTERMEDIATE TAFS WILL BE ISSUED DURING A
20-MINUTE WINDOW BETWEEN 10 MINUTES BEFORE THE DESIGNATED ISSUANCE
HOUR AND 10 MINUTES AFTER THE HOUR.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
    .TNGT...CFW...HIGH SURF ADVISORY IN EFFECT FOR ALL COASTAL
                  ZONES UNTIL 11 AM.
            SCA...ALL OCEAN WATERS AND BAYS
               ...ROUGH BAR...SAN FRANCISCO BAR.
    .NOON-8 PM...WIND ADVISORY...COASTAL NORTH BAY...
                 SF PENINSULA COAST...AND MOUNTAINS OF THE
                 SF BAY AREA.

&&

PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CANEPA

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Apr 3, 3:00 PM PDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
300 PM PDT SAT APR 3 2010

CAZ006-505-509-529-530-041000-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY-
300 PM PDT SAT APR 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COAST FROM SONOMA COUNTY
SOUTHWARD THROUGH MONTEREY COUNTY.

.DAY ONE...SATURDAY NIGHT

A HIGH SURF ADVISORY IN IN EFFECT UNTIL 11 AM SUNDAY FOR
BREAKING WAVES IN EXCESS OF 15 FEET ALONG THE COAST.

*  HIGH SURF ADVISORY.....SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE HIGH SURF ADVISORY CONTINUES THROUGH 11 AM SUNDAY. THEN A STRONG
LATE SEASON COLD FRONT WILL APPROACH BY MIDDAY SUNDAY WITH RAIN
DEVELOPING IN THE NORTH BAY. RAIN MAY BE HEAVY AT TIMES SUNDAY
AFTERNOON AND EVENING. IN ADDITION WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE DURING THE FRONTAL PASSAGE. WIND ADVISORIES AND/OR URBAN
AND SMALL STREAM FLOOD ADVISORIES MAY NEED TO BE ISSUED FOR THE
SUNDAY AFTERNOON AND EVENING TIME FRAME.

RAIN WILL TURN TO SHOWERS LATER SUNDAY NIGHT INTO MONDAY. DRY AND
SEASONABLE WEATHER IS FORECAST MONDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ506>508-510>513-516>518-528-041000-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-NORTH BAY INTERIOR VALLEYS-
NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
300 PM PDT SAT APR 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR PORTIONS OF THE SAN
FRANCISCO BAY AND MONTEREY BAY AREA.

.DAY ONE...SATURDAY NIGHT

EXPECT PARTLY TO MOSTLY CLOUDY SKIES IN ADVANCE OF AN INCOMING COLD
FRONT THAT WILL ARRIVE BY MIDDAY SUNDAY IN THE NORTH BAY AND THEN
SPREAD SOUTHWARD THROUGH THE REGION LATER SUNDAY AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG LATE SEASON COLD FRONT WILL APPROACH BY MIDDAY SUNDAY WITH
RAIN DEVELOPING IN THE NORTH BAY. RAIN MAY BE HEAVY AT TIMES SUNDAY
AFTERNOON AND EVENING. IN ADDITION WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE DURING THE FRONTAL PASSAGE. WIND ADVISORIES AND/OR URBAN
AND SMALL STREAM FLOOD ADVISORIES MAY NEED TO BE ISSUED FOR THE
SUNDAY AFTERNOON AND EVENING TIME FRAME. RAIN TOTALS OF 1 TO 2
INCHES WILL BE POSSIBLE IN THE HILLS WITH 0.50-1.00 INCH FOR MANY OF
THE URBAN VALLEYS...WITH AROUND 0.25 FOR INTERIOR MONTEREY AND SAN
BENITO COUNTIES.

RAIN WILL TURN TO SHOWERS LATER SUNDAY NIGHT INTO MONDAY. DRY AND
SEASONABLE WEATHER IS FORECAST MONDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:08 PM PDTSmall Craft AdvisoryMTR31 hr
Apr 4, 2:31 PM PDTGale WarningMTR7 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.